# SDR QMLA2016030616018

- Difficulty date: March 6, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N223AM
- Make and model: Bell 407
- Aircraft serial: 53954
- Aircraft time: 1,855 hours, 5,994 cycles
- Engine: Allsn 250C47B
- Engine time: 7,035 hours, 13,891 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407010100123
- Part serial: LK537
- Condition: Worn
- Location: M/R Head
- Part time: 1,855 hours, 5,994 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING ENG RUN UP FOR TAKEOFF, WHEN ENG REACHED 100% RPM THE ACFT EXPERIENCED AN INCREASED MAIN ROTOR VIBRATION.  AFTER TROUBLESHOOTING, DETERMINED MAIN ROTOR HUB ASSEMBLY BEARINGS WORN.  THIS ACFT REMAINS OUT OF SERVICE AT THIS TIME AWAITING A REPLACEMENT MAIN ROTOR HEAD ASSEMBLY.
